# SDR CALA2025112511473

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N17296
- Make and model: Boeing 737-8
- Aircraft serial: 67556
- Aircraft time: 10,202 hours, 3,516 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: 06982
- Condition: Faulty
- Location: Zone 100
- Part time: 10,189 hours, 3,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF1 TUNES GOOD ON THE GROUND. WOULD NOT TUNE AIRBORNE REMOVED AND REPLACED HF TRANSCEIVER. OPS TEST FAILED. HF1 DOES NOT TUNNING-IN FOR HF 1 RADIO CALL OUT. REF AMM 23-11-21/ 401 HF1 TRANSCIEVER HAS BEEN REPLACED, NO JOY. TUNING BEEP IS CONTINOUS SUGGESTING HF1 CANT TUNE PROPERLY. RECCOMMED REPLACING 1 HF COUPLER. PART HAS BEEN ORDERED TO B29. REMOVED AND REPLACED #1 HF COUPLER REF AMM 23 -11-61 UPTO HF ANTENNA COUPLER INSTALLATION TEST.
